# SDR UALA2013071104837

- Difficulty date: July 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A300*
- Aircraft serial: 1104
- Aircraft time: 48,345 hours, 18,619 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOISE AND VIBRATION IN FLOORBOARD INDICATIVE OF NOSE GEAR DOORS NOT TIGHTLY CLOSED. LUBED NLG.  AFT NLG DOOR FITTINGS.
